# SDR AALA20060155

- Difficulty date: March 5, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 45 KNOTS WHEEL NOT TURNING LIGHT ILLUMINATED.  ABORTED TAKEOFF.  LEFT OUTBOARD BRACKET 100 DEGREES HOTTER THAN OTHER THREE.  REPLACED LEFT INBOARD AND OUTBOARD ANTI SKID VALVES.  REPLACED LEFT OUTBOARD BRAKE ANTI SKID TRANSDUCER.  REPLACED ANTI SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
